MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO ADDITION MIS REVISION FIXATION; OPEN-CLOSED LATERAL CONNECTOR, 4.75 TO 4.75, 2 SET SCREWS, 10MM WIDE

GLOBUS MEDICAL, INC. CREO ADDITION MIS REVISION FIXATION; OPEN-CLOSED LATERAL CONNECTOR, 4.75 TO 4.75, 2 SET SCREWS, 10MM WIDE
Model Number 1175.4422
Health Effect - Clinical Code Pain (1994)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was needed to remove a creo addition connector that had broken and was causing patient pain post operatively.
 
Additional Manufacturer Narrative
A lateral connector was returned for evaluation along with a broken rod and set screws.Initial observation shows that the open rod connector lip and the rod were both broken.Both set screws were returned in the unlocked position.The open rod side set screw had deformation from the rod.Additional information provided that there was a nonunion, possibly resulting in the open connector lip to fracture.Further evaluation of the lateral connector revealed that the open rod side of the connector experienced unusual wear which is most likely caused from bending of the rod.It is possible that the rod experienced excessive bending causing the lip to fracture; however, an exact cause of the reported issue could not be determined.

Brand Name
CREO ADDITION MIS REVISION FIXATION
Common Device Name
OPEN-CLOSED LATERAL CONNECTOR, 4.75 TO 4.75, 2 SET SCREWS, 10MM WIDE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15292076
Report Number3004142400-2022-00129
Device Sequence Number20659868
Product Code NKB
UDI-Device Identifier00889095483048
UDI-Public00889095483048
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K180210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1175.4422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2022
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexFemale